| Model Number |
2R8404 |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an unspecified quantity of solution sets with duo-vent spike had an inverted slide clamp.This was discovered during pump set up.The "key was backwards and defective" preventing the tubing from being set up correctly.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information was added to h4, h6 (update codes), h11.H11: the actual devices were not available; however, a photograph of a sample was provided for evaluation.Visual inspection of the photograph observed that the slide clamp was backwards.The reported condition was verified.The cause of the condition was determined to be incorrect assembly during the manufacturing process.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.